U.S. doctors online nowAsk doctors free
A 24-year-old male asked:

Is it okay to drink coffee while taking folic acid vitamin b and iron? why after i drink coffee i feel palpitating?

1 doctor answer3 doctors weighed in
Dr. John Munshower
Family Medicine 30 years experience
Caffeine: It is generally ok to have coffe on those medications. You may be sensitive to caffeine, which can cause palpitations. You may want to consider swithching to decaff.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 18, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.